# SDR DALA1243599264

- Difficulty date: July 11, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936072U11
- Condition: Corroded
- Location: Bs 1212 L19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT CARGO DOOR CUTOUT UPPER BEAM AT BS 1212 L19R.  REMOVED AND REPLACED BEAM PER SRM 51-30-05 VOL II.
